MathSciNet Relay Station
MathSciNet bibliographic data
MR2653960 53C42 (53C40)
Alencar, Hilário; Santos, Walcy; Zhou, Detang Stable hypersurfaces with constant scalar curvature. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3301–3312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement